# SDR CALA2025100609631

- Difficulty date: September 14, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 67,568 hours, 22,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5136
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 1640 HAS VARIOUS SPOTS OF CORROSION. WORK ACCOMPLISHED ON BAM N/R 002799053 REMOVED DAMAGED SECTION OF FLOOR BEAM FABRICATED NEW SECTION, AND REPAIR PARTS TREATED PRIMED AND INSTALLED REF SRM 53-00-51-2R-8 AND ECRA 5360-02013 .
